Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have dizzy feeling. Had acidity, took medication. Ultrasound and normal blood tests is normal. Why bp increased?

sir,i m 24 yrs of age first i suffered from acidity for which i have taken medicine for 1yr and after some days i again feel like the same and after dat i went to doctor day day he checks my bp level was normal but after 2 days i feel dizzy and after 7 days i again went to doctor he checks my level was 140/100 and after 1 month i went to other doctor he prescribed me other medicine and then it was 130/80 at dat time for nearly 1 month and doctor advised me to do ultrasound and normal bloodtest but everything was normal in the report .......but now after 7month my bp level was always over140/90.why?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM,
After going through your history,you suffered transient period of hyperacidity which was treated but after your dizziness and slight elevation of Blood Pressure persists.
I presume you are not taking any medicines for blood pressure right now.
140/90 mm of hg is borderline Pre hypertension/stage I, you should follow lifestyle modification and see if your BP comes back to normal range like:
Dietary change such as a low sodium diet
Regular physical exercise like brisk walk or outdoor sport.
If you are overweight then reduce those extra kgs.
If smoking and alcohol use is there then stop both.
Stress reduction like practising Yoga and meditation.
If inspite of these modification your BP is high then Medications for high BP should be taken to keep BP at optimal level.
Take care
Good Luck
Answered: Thu, 18 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor